# SDR 20000802SH009

- Difficulty date: March 22, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N2312V
- Make and model: Cessna 206H
- Aircraft serial: 20608046
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 121640752
- Condition: Leaking
- Location: Rt Subfloor
- Part time: 294 hours
- Component: Fuselage, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, DISCOVERED THE RT AUXILIARY FUEL TANK LEAKING FROM A JOINT WELD LOCATED ON THE TOP LEFT SIDE, AND LEAKING FROM THE AFT SIDE OF THE TANK WHERE THERE WAS EVIDENCE OF THE ELECTRODE TOUCHING THE TANK DURING ITS PRODUCTION, AND BURNING A HOLE THROUGH THE SIDE.  NOTE:  SUBMITTER STATED THIS HOLE WAS NOT LOCATED ON AN EXISTING WELD OR NEAR A FITTING.  (X)
